# SDR DL764060708

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 19,923 hours, 6,683 cycles
- Engine: Ge CF680C2*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PASSENGERS IN AFT CABIN REPORTED SMELLING FUMES AFTER RT ENG START. RETURNED TO BLOCKS.  CHECKED AFT CABIN AND GALLEY AREA. UNABLE TO DETECT ANY UNUSUAL SMELL OR ODORS WITH ENG RUNNING AT GATE. SUSPECT FUMES CAUSED BY ENG EXHAUST DURING START. ALSO RAN IFE CHECKTO ENSURE NO IFE COMPONENTS SHORTING OUT.  ETOPS CATEGORY E: PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
